# SDR C8GA20040009

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 55,825 hours, 30,501 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 371380
- Part serial: MX3477533
- Condition: Failed
- Location: Hyd System
- Part time: 1,762 hours, 1,041 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO KTOL, THE NR 2 ENGINE HYDRAULIC PUMP LOW-PRESSURE WARNING LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL CCIA AIRCRAFT OPERATIONS MANUAL CHECKLIST A-05-2, ADVISED ATC AND DECLARED AN EMERGENCY AND LANDED AT OUR FINAL DESTINATION IN TOL WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND THE NR 2 HYDRAULIC PUMP, THE HYD MODULAR PACK AND ALL FILTERS WERE REPLACED IAW MM B727 29-11-32, 29-11-61 AND 29-11-10.  ALL SYSTEMS OPERATIONAL AND LEAK CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.  FLT 502 FROM KTOL TO KMCI.  DURING FLIGHT, THE NR 2 HYD PUMP PRESSURE WARNING LIGHT ILLUMINATED.  AFTER NR 2 PUMP FAILURE FLUID LEVEL DROPPED TO ZERO ACCOMPANIED BY THE NR 1 LOW PRESSURE LIGHT ILLUMINATED.
